It is currently Wed Aug 23, 2017 8:02 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sat Sep 18, 2010 6:43 pm 
Offline
One Month or More
One Month or More

Joined: Sun Sep 05, 2010 4:52 pm
Posts: 31
He prescribed me Trazodone to help me sleep because the Ambien CR did nothing for me and the Diphenhydramine that I took last night is still making me groggy. But I told him that I found a forum for people on Suboxone and he was very happy with that. We discussed the comfort meds that I have read about here for withdrawing and he was very impressed with what I knew. I told him that I knew nothing before I came to the Suboxone forum and that the people on the forum are very knowledgeable and caring.

And that, you all are. And for that, I thank you!


Top
 Profile  
 
 Post subject: Good for you!
PostPosted: Sat Sep 18, 2010 7:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Aug 23, 2010 3:44 pm
Posts: 460
Location: New York
I'm so glad you found something to help you sleep. How strange. Trazodone does nothing for me, but give me an Ambien and 25 minutes later I'm out. But, we have to do whatever helps, right? Heaps of love & hope, love Queenie


Top
 Profile  
 
 Post subject:
PostPosted: Sat Sep 18, 2010 11:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I've been on Trazodone as long as I've been on suboxone and it works very well for me. If I recall correctly I was a bit groggy the first few mornings, but I adjusted to the medication and that effect passed. I have no problems waking in the morning whatsoever. I really hope it works for you. And I'm glad the forum has been helpful to you and your recovery. Keep up the good work. Let us know how the Trazodone works for you.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Sep 19, 2010 10:43 am 
Offline
One Month or More
One Month or More

Joined: Sun Sep 05, 2010 4:52 pm
Posts: 31
I took the 100mgs of Trazodone and the jury is still out. I took the pill at 9:30 and got in to bed about 10:30. I didn't fall asleep until 12 but then I kept waking up throughout the night. I was able to get back to sleep quickly though. But this morning I have a really bad headache. I read somewhere that Trazodone can cause headaches but this one is really bad. If they are only temporary, that will be great. But if it will be a constant, I don't think I will continue with this med.

I see the new doctor tomorrow and will discuss with him his philosophy on short term vs. long term Suboxone use. Hopefully he will not want to do another induction. I can't see any doctor being worse then the one I was currently seeing but nothing about doctor's really surprises me anymore.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Sep 19, 2010 11:08 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
If you switch doctors you should not have to go through another initial induction. The new doc should just pick up where the last doc left off, so to speak.

Regarding the Trazodone, I've never had headaches from it, so I can't help you there. But give it a couple more nights to make sure it wasn't just a coincidence. Also, 100 mg doesn't do shit for me to help me sleep. The dosing range is between 100-400mg. I usually take 300 mg. So if the headache didn't come from the Trazodone, it's possible that you might need 150+ mg to sufficiently help you sleep. Remember, everyone is different and it takes more than a couple doses to figure out if a med will work for you.

Good luck and I truly hope you get some good sleep soon. I know how crappy lack of sleep feels!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: Hi freind
PostPosted: Sun Sep 19, 2010 11:10 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Aug 23, 2010 3:44 pm
Posts: 460
Location: New York
Do you ahve any tylenol to help the headache? I'mso sorry it turned out that way for you. I was keeping positive thoughts for you. I had to take my 8mgs. Guess I'm not ready. I left a voicemsil for the new doctor askin g for help. Hey, it's a disease and I'm not ashamed. Feel better. Hope we can talk soon. but I understand. Love & hope baby


Top
 Profile  
 
 Post subject:
PostPosted: Sun Sep 19, 2010 2:35 pm 
Offline
One Month or More
One Month or More

Joined: Sun Sep 05, 2010 4:52 pm
Posts: 31
I actually took Motrin for the headache but that hasn't helped.

As far as taking a higher dose of Trazodone, the doctor told me I should initially try 50 mgs and not 100. But he gave me 100mg tablets. I took a half and then another half. Trazodone also has a special side effect for men, called priapism. It is rare but serious. But because I am a worrier, I thought I was having that side effect but it only lasted 20 minutes. But it was quite scary as I looked up the treatment and it seemed a bit painful!

I didn't think I would have to go through induction again but I wasn't sure. The receptionist told me to bring my Suboxone pills with me. I wonder if they want to see whether or not I take more then I should. The bottle is for 2mgs and says to take one pilkl in the morning and one pill at night. However, I have only been taking one pill a day. Hope the fact that I am taking less thenthe doctor told me isn't going to be a problem for the new doctor.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group